Found 11 results
Author [ Title(Desc)] Type Year
Filters: First Letter Of Last Name is R and Author is Julio C. Rebelo  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Rebelo JC, Reis H. 2-dimensional Lie algebras and separatrices for vector fields on (C^3,0). Journal de Mathématiques Pures et Appliquées. 2016;105(2):248-264.Edit
Rebelo JC, Reis H. A note on integrability and finite orbits for subgroups of Diff(C^n,0). Bulletin of the Brazilian Mathematical Society. 2015;46(3):469-490.Edit
Error | CMUP


The website encountered an unexpected error. Please try again later.